# SDR DALA2023122310539

- Difficulty date: December 20, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,640 hours, 16,269 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SLIDING FLIGHT ATTENDANT SEAT AT R2 INOP. CORRECTIVE ACTION: CLEARED OBSTRUCTION FROM TRACK IN AFT RT FLT ATTN SEAT REF B767 AMM 25-25. OPS CHECK GOOD. (4353188)
